Unusual root formation in a premolar with dens evaginatus

Moule A.J. and Natkin E. (1987) Unusual root formation in a premolar with dens evaginatus. , 32 5: 354-356. doi:10.1111/j.1834-7819.1987.tb00601.x


Author Moule A.J.
Natkin E.
Title Unusual root formation in a premolar with dens evaginatus
ISSN 1834-7819
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1111/j.1834-7819.1987.tb00601.x
Volume 32
Issue 5
Start page 354
End page 356
Total pages 3
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 19 Jun 2017, 11:07:17 EST by Alexander John Moule